Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 58, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 12, 2017, 6:21 PM CDT for 5 counties in Wisconsin. It was in force for 39 min. 18 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2017, 6:21 PM CDT (23:21 UTC)
- Expired
- Jun 12, 2017, 7:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbia County, WI, Dodge County, WI, Fond du Lac County, WI, Green Lake County, WI, Marquette County, WI
The radar
The Milwaukee radar (KMKX), 81 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 6:30 PM CDT | TSTM WND DMG | 1 Ese Montello, WI | NUMEROUS TREES DOWN THROUGHOUT THE COUNTY, EXCEPT FOR THE SW SIDE. |
| Jun 12, 6:41 PM CDT | TSTM WND DMG | 2 S Green Lake, WI | IN VILLAGE OF PRINCETON, TREETOPS SNAPPED OFF AND TREES DOWN. |
| Jun 12, 6:42 PM CDT | TSTM WND GST 40 | 1 Nnw Green Lake, WI | ESTIMATED 40-50 MPH WINDS. |
| Jun 12, 6:42 PM CDT | TSTM WND GST 40 | Green Lake, WI | ESTIMATED 40-50 MPH WINDS. |
| Jun 12, 6:45 PM CDT | TSTM WND DMG | 1 Ne Waupun, WI | A 12 INCH DIAMETER TREE WAS SNAPPED OFF IN THE 400 BLOCK OF JACKSON ST. |
| Jun 12, 6:46 PM CDT | TSTM WND GST 60 | Randolph, WI | 0.5 MILES EAST OF RANDOLPH ESTIMATED 60 MPH WINDS. 12 INCH DIAMETER TREE DOWN. |
| Jun 12, 6:46 PM CDT | TSTM WND GST 60 | Randolph, WI | A 12 INCH DIAMETER TREE IS DOWN. |
| Jun 12, 6:50 PM CDT | TSTM WND GST 65 | 1 Nnw Waupun, WI | HALF OF ROOF SHINGLES BLOWN OFF. |
| Jun 12, 6:50 PM CDT | TSTM WND GST 65 | Waupun, WI | HALF OF ROOF SHINGLES BLOWN OFF. |
| Jun 12, 6:50 PM CDT | TSTM WND GST 70 | 1 Ene Brandon, WI | ESTIMATED 70 MPH WINDS. FALLING TREES. |
| Jun 12, 6:50 PM CDT | TSTM WND GST 70 | Brandon, WI | ESTIMATED 70 MPH WINDS. FALLING TREES. |
| Jun 12, 7:00 PM CDT | TSTM WND DMG | Kekoskee, WI | 6 INCH TO 12 INCH DIAMETER TREE LIMBS DOWN. |
| Jun 12, 7:00 PM CDT | TSTM WND DMG | Mayville, WI | A LARGE TREE FELL ONTO A HOUSE ON KREISER DRIVE WITH ANOTHER LARGE TREE FALLING ONTO TWO CARS ALONG GERMAN STREET. TIME ESTIMATED FROM RADAR. |
| Jun 12, 7:01 PM CDT | TSTM WND GST 60 | 1 Ene Juneau, WI | 0.2 MILES EAST OF JUNEAU ESTIMATED 60 MPH WINDS. |
| Jun 12, 7:01 PM CDT | TSTM WND GST 60 | Juneau, WI | 0.2 MILES EAST OF JUNEAU ESTIMATED 60 MPH WINDS. |
| Jun 12, 7:06 PM CDT | TSTM WND DMG | Lomira, WI | 12 INCH DIAMETER TREE LIMB DOWN. ESTIMATED 65 MPH WIND. |
| Jun 12, 7:06 PM CDT | TSTM WND DMG | Lomira, WI | 6 INCH DIAMETER TREE LIMB DOWN. |
| Jun 12, 7:08 PM CDT | TSTM WND DMG | 1 Ssw Beaver Dam, WI | MANY TREE BRANCHES DOWN 0.5 MILES SW OF BEAVER DAM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 4:37 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 851 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
098
WUUS53 KMKX 122321
SVRMKX
WIC021-027-039-047-077-130000-
/O.NEW.KMKX.SV.W.0058.170612T2321Z-170613T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
621 PM CDT MON JUN 12 2017
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Fond du Lac County in east central Wisconsin...
Green Lake County in south central Wisconsin...
Columbia County in south central Wisconsin...
Eastern Marquette County in south central Wisconsin...
Dodge County in southeastern Wisconsin...
* Until 700 PM CDT
* At 621 PM CDT, severe thunderstorms were located along a line
extending from near Redgranite to near Markesan to near Rio to
Lodi, moving east at 70 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Fond Du Lac, Beaver Dam, Waupun, Portage, Ripon, Mayville, North
Fond Du Lac, Columbus, Horicon, Juneau, Lake Wisconsin, Berlin,
Lodi, Poynette, Lomira, Pardeeville, Fall River, Montello, Markesan
and Theresa.
People attending Lenz Field House should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4398 8889 4390 8888 4389 8841 4394 8840
4394 8823 4358 8838 4331 8858 4320 8899
4320 8901 4328 8901 4330 8962 4348 8959
4375 8938 4398 8931
TIME...MOT...LOC 2321Z 285DEG 62KT 4401 8903 4368 8907 4342 8925 4329
8954
HAIL...<.75IN
WIND...60MPH
$$
HENTZ2 follow-up statements
278
WWUS53 KMKX 122329
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
629 PM CDT MON JUN 12 2017
WIC021-027-039-047-077-130000-
/O.CON.KMKX.SV.W.0058.000000T0000Z-170613T0000Z/
Fond du Lac WI-Green Lake WI-Columbia WI-Marquette WI-Dodge WI-
629 PM CDT MON JUN 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR FOND DU LAC...GREEN LAKE...COLUMBIA...EASTERN MARQUETTE AND DODGE
COUNTIES...
At 628 PM CDT, severe thunderstorms were located along a line
extending from Berlin to Markesan to Rio to near Lodi, moving east at
55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fond Du Lac, Beaver Dam, Waupun, Portage, Ripon, Mayville, North Fond
Du Lac, Columbus, Horicon, Juneau, Lake Wisconsin, Berlin, Lodi,
Poynette, Lomira, Pardeeville, Fall River, Montello, Markesan and
Theresa.
People attending Lenz Field House should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4398 8889 4390 8888 4389 8841 4394 8840
4394 8823 4358 8838 4331 8858 4320 8899
4320 8901 4328 8901 4330 8962 4348 8959
4375 8938 4398 8931
TIME...MOT...LOC 2328Z 255DEG 49KT 4396 8896 4372 8903 4346 8921 4333
8950
HAIL...<.75IN
WIND...60MPH
$$
COLLAR144
WWUS53 KMKX 122338
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
638 PM CDT MON JUN 12 2017
WIC021-027-039-047-077-130000-
/O.CON.KMKX.SV.W.0058.000000T0000Z-170613T0000Z/
Fond du Lac WI-Green Lake WI-Columbia WI-Marquette WI-Dodge WI-
638 PM CDT MON JUN 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR FOND DU LAC...GREEN LAKE...COLUMBIA...SOUTHEASTERN MARQUETTE AND
DODGE COUNTIES...
At 638 PM CDT, severe thunderstorms were located along a line
extending from near Rush Lake to near Brandon to near Fall River to
near Columbus, moving east at 70 mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fond Du Lac, Beaver Dam, Waupun, Ripon, Berlin, Mayville, North Fond
Du Lac, Columbus, Horicon, Juneau, Lodi, Poynette, Lomira,
Pardeeville, Fall River, Markesan, Theresa, Princeton, Hustisford and
Oakfield.
People attending Lenz Field House should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4398 8889 4390 8888 4389 8841 4394 8840
4394 8823 4358 8838 4331 8858 4320 8899
4320 8901 4328 8901 4330 8959 4350 8935
4373 8929 4394 8922
TIME...MOT...LOC 2338Z 269DEG 62KT 4392 8873 4368 8881 4342 8899 4330
8909
HAIL...<.75IN
WIND...60MPH
$$
COLLARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:32 PM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Jun 12, 2:32 PM CDT, 3 hours 49 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 232 PM CDT Mon Jun 12 2017 .SHORT TERM... Rest of this afternoon and tonight - Confidence...Medium Frontal boundary has shifted into the CWA with a good deal of cloudiness in the vicinity. However the front has proved to be inefficient at generating convection due to the slow erosion of the CAP. Meso models have been too quick to fire things off. So have trimmed POPS down to account for at least some isolated development, though forcing other than the low level boundary looks pretty meager. The main focus is on how the evolving MCS will track from southern MN/northern MN. The HRRR runs are keying on the northern CWA from 00z-03z. Initially this complex was riding northeast but latest imagery suggests more of a shift to the east. The Corfidi vectors have more of an ENE look so this turn makes sense so planning on this continuing to trend more east so have the highest POPS in the northern CWA, which does point to the HRRR solution as having a plausible handle on trends. Airmass is loaded with moisture so some heavy rains are possible along with wet microburst type winds and some hail as well. The SPC slight risk looks good for now. Tuesday - Confidence...Medium Surface front proggd to shift further south and possibly bisect the CWA from NW to SE. This will play havoc with temps but will have a NE/SW gradient in temps to account for this frontal shift. Mid level ridging pops up across the area though 850 winds still proggd to be southerly with some moisture/thermal convergence possibly resulting in some SHRA/TSRA though the ECMWF is dry. Should be plenty of CAPE in the warm sector though a substantial trigger lacking with 500 millibar heights actually building this period. Tuesday night through WEDNESDAY night...Forecast Confidence Is Medium. The upper ridge exits to the east Tuesday evening as the upper low moves across the northern plains Tuesday night and reaches South Central Canada Wednesday with the trough axis of the shortwave moving across the upper Mississippi Valley and Wisconsin. Upper level divergence increases, especially Wednesday along with the 700 mb upward motion. Due to the increasing dynamics, thunderstorms will be likely especially later Wednesday and Wednesday night, when a cold front moves across southern Wisconsin late Wednesday night. The GFS soundings show Zero to 1 km mixed layer CAPE is around 1500 Joules/kg Tuesday night and 2500 to 3000 Joules/kg some areas Wednesday. However with the model generated convection, the CAPE field becomes chaotic. Shear does increase so we will have to watch for the potential of severe storms. A continued very warm south flow is expected, with the lake breeze staying fairly close to the Lake Michigan shore. .LONG TERM... .Thursday...Forecast Confidence Is Medium. There is still a weak upper trough across Wisconsin. GFS forecast soundings show dry air above the surface with steep zero to 3 km lapse rates of 7.7 Celsius/km. Temperatures are still very warm, but with somewhat lower dewpoints. There would be the possibility of an isolated thunderstorm if there is enough residual low level moisture. THURSDAY NIGHT THROUGH SUNDAY...Forecast Confidence Is Medium. A more zonal upper flow is expected with a shortwave Saturday. The upper flow then becomes more west/northwest. Shower and thunderstorms chances are expected with the best chance Saturday afternoon. Sunday looks fairly dry. && .AVIATION(18Z TAFS)... Surface front will continue to sag into the area this afternoon with convection likely to fire within this frontal zone as airmass is warm and very unstable. Meso models are keying on a little more organized activity this evening, (00z-03z) window and later in the night (06z-11z) however this latter round may not maintain strength across CWA. Some upstream post-frontal stratus may play a role later in the night into Tuesday morning while some locally lower vsbys/cigs with any storms. && .MARINE... Winds and waves are expected to remain below small craft levels for the next few days. Main concern evolving this afternoon and tonight will be on thunderstorms. And this potential continues into midweek. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Tonight/Tuesday and Aviation/Marine...Collar Tuesday Night through Monday...Hentz
Hazardous weather outlook, Jun 12, 3:17 PM CDT, 3 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 317 PM CDT Mon Jun 12 2017 WIZ046-047-051-052-056>060-062>072-132030- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 317 PM CDT Mon Jun 12 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Tonight There is a slight risk of severe thunderstorms for much of southern Wisconsin. The primary threat is damaging winds and large hail. A few storms will develop north of the Madison and Milwaukee areas late this afternoon, the best thunderstorm chances will push in from the west this early this evening. Some of the storms could produce heavy rain. Heat index values will still be in the lower to middle 90s early this evening over the southern half of the area. There is a Moderate Swim Risk at Lake Michigan beaches for Port Washington and Sheboygan counties this evening. Breaking waves and currents are expected. Stay away from dangerous areas like piers, breakwalls, and river outlets. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Heat index values will be in the lower to middle 90s west of a Dells to Burlington line. There are chances for thunderstorms at times through Saturday. There is a Slight Risk for severe thunderstorms on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening. LMZ643>646-132030- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 317 PM CDT Mon Jun 12 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight There is a chance of thunderstorms north areas this evening, and across the waters tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There are chances for thunderstorms at times through Saturday. Severe thunderstorms are possible on Wednesday. Hentz www.weather.gov/mkx
In the hours before
Special weather statement, Jun 12, 5:18 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
518 PM CDT MON JUN 12 2017
WIZ046-056-057-122300-
Columbia-Marquette-Sauk-
518 PM CDT MON JUN 12 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SAUK AND
NORTHWESTERN MARQUETTE COUNTIES...
At 517 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Dellwood to near Elroy to 8 miles
east of La Farge. Movement was east at 35 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Reedsburg, Wisconsin Dells, Lake Delton, Westfield, Lawrence, Oxford,
La Valle, Ironton, Lime Ridge, Springfield Corners and Highway 23 And
County B.
Heavy rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4371 8960 4345 8999 4346 9019 4355 9019
4356 9031 4364 9031 4365 8970 4372 8960
4398 8960 4398 8934
TIME...MOT...LOC 2217Z 268DEG 29KT 4396 8999 4371 9022 4354 9047
HENTZSpecial weather statement, Jun 12, 5:26 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
526 PM CDT MON JUN 12 2017
WIZ047-051-122300-
Green Lake-Fond Du Lac-
526 PM CDT MON JUN 12 2017
...A STRONG THUNDERSTORM WILL AFFECT FOND DU LAC AND EAST CENTRAL
GREEN LAKE COUNTIES...
At 525 PM CDT, a strong thunderstorm was located near Rosendale, or
near North Fond Du Lac, moving east at 35 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
Locations impacted include...
Fond Du Lac, Ripon, North Fond Du Lac, Rosendale, Brandon, Southern
Lake Winnebago, Taycheedah, Lamartine, Mount Calvary, St. Cloud,
Fairwater, Peebles, Pipe, Calvary, Marytown, West Rosendale,
Johnsburg and Lagoda.
Very heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4369 8817 4374 8902 4390 8871 4389 8841
4394 8840 4394 8816
TIME...MOT...LOC 2225Z 268DEG 29KT 4382 8858
HENTZSpecial weather statement, Jun 12, 5:26 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
526 PM CDT MON JUN 12 2017
WIZ052-122315-
Sheboygan-
526 PM CDT MON JUN 12 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SHEBOYGAN COUNTY...
At 526 PM CDT, a strong thunderstorm was located over Plymouth,
moving northeast at 20 mph.
Dime size hail is possible with this storm.
Locations impacted include...
Sheboygan, Plymouth, Sheboygan Falls, Howards Grove, Kohler,
Greenbush, Cascade, Adell, Waldo, Glenbeulah, Haven, Johnsonville,
Gibbsville and Hingham.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4367 8772 4366 8772 4360 8802 4377 8811
4390 8780 4389 8774 4385 8773 4381 8773
4376 8770 4374 8771 4370 8770
TIME...MOT...LOC 2226Z 234DEG 18KT 4372 8797
COLLARSpecial weather statement, Jun 12, 5:48 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
548 PM CDT MON JUN 12 2017
WIZ046-047-051-056>058-062-063-122315-
Dodge-Columbia-Iowa-Marquette-Green Lake-Sauk-Fond Du Lac-Dane-
548 PM CDT MON JUN 12 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN FOND DU
LAC...GREEN LAKE...NORTHERN IOWA...COLUMBIA...NORTHWESTERN DANE...
SAUK AND MARQUETTE COUNTIES...
At 547 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles southwest of Wautoma to near
Reedsburg to near Muscoda. Movement was east at 40 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Baraboo, Portage, Reedsburg, Ripon, Mount Horeb, Dodgeville, Prairie
Du Sac, Sauk City, Wisconsin Dells, Lake Wisconsin, Berlin, Cross
Plains, Lodi, Lake Delton, Poynette, Pardeeville, Mazomanie, Spring
Green, Montello and Markesan.
Heavy rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4390 8888 4389 8872 4337 8928 4291 8983
4302 9043 4318 9043 4321 9033 4317 9019
4337 9019 4363 8992 4364 8960 4393 8960
4398 8954 4398 8889
TIME...MOT...LOC 2247Z 278DEG 48KT 4400 8943 4345 9001 4310 9043
HENTZSpecial weather statement, Jun 12, 5:56 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
556 PM CDT MON JUN 12 2017
WIZ051-052-122330-
Sheboygan-Fond Du Lac-
556 PM CDT MON JUN 12 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FOND DU LAC AND
NORTHWESTERN SHEBOYGAN COUNTIES...
At 555 PM CDT, a strong thunderstorm was located over Southern Lake
Winnebago, or near Fond Du Lac, moving east at 25 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Fond Du Lac, Plymouth, North Fond Du Lac, Elkhart Lake, Southern Lake
Winnebago, Taycheedah, Greenbush, Mount Calvary, St. Cloud,
Glenbeulah, Peebles, Pipe, Calvary, Marytown and Johnsburg.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4389 8816 4389 8800 4374 8796 4373 8847
4389 8851 4389 8841 4393 8840 4394 8836
4394 8817
TIME...MOT...LOC 2255Z 261DEG 23KT 4384 8839
HENTZSpecial weather statement, Jun 12, 6:13 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
613 PM CDT MON JUN 12 2017
WIZ046-047-051-056>058-062>064-122345-
Dodge-Columbia-Iowa-Marquette-Green Lake-Sauk-Fond Du
Lac-Jefferson-Dane-
613 PM CDT MON JUN 12 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN FOND DU LAC...
GREEN LAKE...NORTHERN IOWA...COLUMBIA...DANE...SOUTHEASTERN SAUK...
EASTERN MARQUETTE AND WESTERN DODGE COUNTIES...
At 612 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Wautoma to near Montello to near
Portage to 7 miles northwest of Dodgeville. Movement was east at 50
mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Madison, Sun Prairie, Fitchburg, Middleton, Beaver Dam, Waunakee,
Waupun, Verona, Portage, McFarland, Ripon, Monona, Mount Horeb,
Windsor, North Fond Du Lac, Columbus, Dodgeville, Prairie Du Sac,
Marshall and Horicon.
Heavy rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4390 8888 4389 8846 4360 8855 4333 8876
4285 8958 4286 8978 4301 9039 4348 8959
4375 8938 4398 8931 4398 8889
TIME...MOT...LOC 2312Z 283DEG 50KT 4404 8920 4374 8929 4347 8950 4305
9022
HENTZThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 4:32 PM CDT | Special Weather Statement | MKX | Green Lake | 28 min |
| Jun 12, 4:52 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 23 min |
| Jun 12, 4:57 PM CDT | Special Weather Statement | MKX | Sheboygan | 33 min |
| Jun 12, 5:15 PM CDT | Special Weather Statement | MKX | Marquette | 15 min |
| Jun 12, 5:18 PM CDT | Special Weather Statement | MKX | Adams | 42 min |
| Jun 12, 5:26 PM CDT | Special Weather Statement | MKX | Fond du Lac | 34 min |
| Jun 12, 5:48 PM CDT | Special Weather Statement | MKX | Columbia, Green Lake, Iowa, Marquette, Sauk | 27 min |
| Jun 12, 5:56 PM CDT | Special Weather Statement | MKX | Fond du Lac | 34 min |
| Jun 12, 6:13 PM CDT | Special Weather Statement | MKX | Columbia, Dane, Dodge, Green Lake, Iowa | 32 min |
| Jun 12, 6:31 PM CDT | Special Weather Statement | MKX | Dane, Lafayette | 29 min |
| Jun 12, 6:47 PM CDT | Areal Flood Advisory | MKX | Fond du Lac | 118 min |
| Jun 12, 6:52 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Ozaukee, Sheboygan, Washington | 53 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.